On best affine prediction
Year of publication: |
2003
|
---|---|
Authors: | Neudecker, Heinz ; Satorra, Albert |
Published in: |
Statistical papers. - Berlin : Springer, ISSN 0932-5026, ZDB-ID 227641-0. - Vol. 44.2003, 2, p. 257-266
|
Subject: | Faktorenanalyse | Factor analysis | Statistische Methode | Statistical method | Theorie | Theory |
-
Holubova, Halyna, (2023)
-
An M-estimator for tail dependence in arbitrary dimensions
Einmahl, John H. J., (2011)
-
Quantitative data-analytic techniques to advance HRD theory and practice
Reio, Thomas G. <Jr.>, (2015)
- More ...
-
A Property of the Duplication Matrix
Neudecker, Heinz, (1991)
-
A Kronecker Matrix Inequality with a Statistical Application
Neudecker, Heinz, (1995)
-
A Kronecker Matrix Inequality with a Statistical Application
Neudecker, Heinz, (1993)
- More ...